2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
Koval I, Kwan MA. 2024. Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. 75(3), 869–899.
[Published Version] View | Files available | DOI | arXiv
 
[1]
2021 | Submitted | Preprint | IST-REx-ID: 14278 | OA
Koval I. Local strong Birkhoff conjecture and local spectral rigidity of almost every ellipse. arXiv, 2111.12171.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed

Grants


2 Publications

Mark all

[2]
2024 | Published | Journal Article | IST-REx-ID: 17475 | OA
Koval I, Kwan MA. 2024. Exponentially many graphs are determined by their spectrum. Quarterly Journal of Mathematics. 75(3), 869–899.
[Published Version] View | Files available | DOI | arXiv
 
[1]
2021 | Submitted | Preprint | IST-REx-ID: 14278 | OA
Koval I. Local strong Birkhoff conjecture and local spectral rigidity of almost every ellipse. arXiv, 2111.12171.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed